# SDR UIEA2019111435901

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,150 hours, 17,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2016
- Condition: Warning Message
- Location: Lt Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE.( PLACED ON DMI 120572 IAW MEL 28-22-01, CAT 'C', DUE DATE: 23-NOV-19.  REF LOG PAGE 1232423 ITEM M3: REMOVED AND REPLACED LEFT FWD BOOST PUMP IAW B767 AMM 28-22-03. OPS CHECK GOOD. THIS CLEARS MDDR 120572. PLACARDS REMOVED.  )
